# SDR R61A201208040399

- Difficulty date: August 4, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N171HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000197
- Aircraft time: 10,796 hours, 6,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Upper Sheet
- Part number: 17086101001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND STRAP ON RIGHT Z-BEAM HAS CORROSION BETWEEN FR 85-86.  MX REMOVED AND REPLACED CORRODED STRAP (UPPER SHEET) IAW EMB 190 SRM 51-40-02, 51-43-03, 51-41-01.  P/N 170-86101-001.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
